MAUDE Adverse Event Report: Epocal Inc. epoc Blood Analysis System; epoc Reader

Epocal Inc. epoc Blood Analysis System; epoc Reader
Catalog Number 10736398
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported discrepant low creatinine when compared repeat testing of different samples on a comparative instrument and epoc.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
The information provided by the customer was reviewed for the escalation.The cause of the event is unknown based on the available information.The customer was unable to provide the requested instrument files for investigation into the raw response of the test in question.Therefore, based on the information provided, there was no evidence to suggest abnormal instrument performance.The certificate of analysis for the test card lot used on the device was reviewed and verified that the lot met all applicable specifications at the time of release.No systemic issues were identified based on the available information.The cause of the event is unknown.

Brand Name
epoc Blood Analysis System
Common Device Name
epoc Reader
Manufacturer (Section D)
Epocal Inc.
2060 walkley road
ottawa, ontario K1G 3 P5
CA  K1G 3P5
Manufacturer (Section G)
Epocal Inc.
855 brookfield road
ottawa, ontario K1V 2 S5
CA   K1V 2S5
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key50752796
Report Number3002637618-2026-00109
Device Sequence Number18481988
Product Code CHL
UDI-Device Identifier00809708016685
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10736398
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age84 YR
Patient SexMale